`a`
Related Articles
1

Taylor schemes for rough differential equations and fractional diffusions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3115 - 3162, 2016

Yaozhong Hu - (email), Yanghui Liu - (email), David Nualart - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic stability of a boundary layer to the Euler--Poisson equations for a multicomponent plasma

Kinetic and Related Models  Volume 9, Issue 3, Pages : 587 - 603, 2016

Masahiro Suzuki - (email)

 Abstract       References       Full Text      Related Articles

3

Stationary waves to the two-fluid non-isentropic Navier-Stokes-Poisson system in a half line: Existence, stability and convergence rate

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4839 - 4870, 2016

Haibo Cui - (email), Zhensheng Gao - (email), Haiyan Yin - (email), Peixing Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

Convergence rate of free boundary of numerical scheme for American option

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1435 - 1444, 2016

Xinfu Chen - (email), Bei Hu - (email), Jin Liang - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

5

Convergence rates of solutions for a two-dimensional chemotaxis-Navier-Stokes system

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2751 - 2759, 2015

Qingshan Zhang - (email), Yuxiang Li - (email)

 Abstract       References       Full Text      Related Articles

6

Convergence rate of solutions toward stationary solutions to a viscous liquid-gas two-phase flow model in a half line

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 2021 - 2042, 2015

Haiyan Yin - (email), Changjiang Zhu - (email)

 Abstract       References       Full Text      Related Articles

7

Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2703 - 2728, 2013

Kwangseok Choe - (email), Jongmin Han - (email), Chang-Shou Lin - (email)

 Abstract       References       Full Text      Related Articles

8

Convergence rate to strong boundary layer solutions for generalized BBM-Burgers equations with non-convex flux

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 835 - 858, 2013

Tong Li - (email), Hui Yin - (email)

 Abstract       References       Full Text      Related Articles

9

Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 3027 - 3046, 2013

Zhi-An Wang - (email), Kun Zhao - (email)

 Abstract       References       Full Text      Related Articles

10

Convergence rate of solutions to the contact discontinuity for the compressible Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 1907 - 1926, 2013

Zhilei Liang - (email)

 Abstract       References       Full Text      Related Articles

11

Hyperbolic-hyperbolic relaxation limit for a 1D compressible radiation hydrodynamics model: superposition of rarefaction and contact waves

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2145 - 2171, 2013

Christian Rohde - (email), Wenjun Wang - (email), Feng Xie - (email)

 Abstract       References       Full Text      Related Articles

12

Convergence rates towards the traveling waves for a model system of radiating gas with discontinuities

Kinetic and Related Models  Volume 5, Issue 4, Pages : 857 - 872, 2012

Masashi Ohnawa - (email)

 Abstract       References       Full Text      Related Articles

13

A new Bramble-Pasciak-like preconditioner for saddle point problems

Numerical Algebra, Control and Optimization  Volume 2, Issue 4, Pages : 823 - 838, 2012

Xiao-Fei Peng - (email), Wen Li - (email)

 Abstract       References       Full Text      Related Articles

14

Convergence rates of zero diffusion limit on large amplitude solution to a conservation laws arising in chemotaxis

Kinetic and Related Models  Volume 5, Issue 3, Pages : 563 - 581, 2012

Hongyun Peng - (email), Lizhi Ruan - (email), Changjiang Zhu - (email)

 Abstract       References       Full Text      Related Articles

15

A smoothing Broyden-like method for polyhedral cone constrained eigenvalue problem

Numerical Algebra, Control and Optimization  Volume 1, Issue 3, Pages : 529 - 537, 2011

Yafeng Li - (email), Guo Sun - (email), Yiju Wang - (email)

 Abstract       References       Full Text      Related Articles

16

Even solutions of the Toda system with prescribed asymptotic behavior

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1779 - 1790, 2011

Yong Liu - (email)

 Abstract       References       Full Text      Related Articles

17

Asymptotic stability of stationary solutions to the Euler-Poisson equations arising in plasma physics

Kinetic and Related Models  Volume 4, Issue 2, Pages : 569 - 588, 2011

Masahiro Suzuki - (email)

 Abstract       References       Full Text      Related Articles

18

On the convergence rate of the inexact Levenberg-Marquardt method

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 199 - 210, 2011

Jinyan Fan - (email), Jianyu Pan - (email)

 Abstract       References       Full Text      Related Articles

19

The Jacobi-Toda system and foliated interfaces

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 975 - 1006, 2010

Manuel del Pino - (email), Michal Kowalczyk - (email), Juncheng Wei - (email)

 Abstract       Full Text      Related Articles

20

Toda system and interior clustering line concentration for a singularly perturbed Neumann problem in two dimensional domain

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 465 - 508, 2008

Juncheng Wei - (email), Jun Yang - (email)

 Abstract       Full Text      Related Articles

21

Stability of planar stationary waves for damped wave equations with nonlinear convection in multi-dimensional half space

Kinetic and Related Models  Volume 1, Issue 1, Pages : 49 - 64, 2008

Yoshihiro Ueda - (email), Tohru Nakamura - (email), Shuichi Kawashima - (email)

 Abstract       Full Text      Related Articles